# SDR CA190620004

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5357020120402
- Condition: Corroded
- Location: Frames 23-29
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH INB SEAT TRACK BETWEEN FR 23 AND 29 CORRODED (TC# 20190620004)
